# SDR YENA2025100300991

- Difficulty date: October 3, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N978JB
- Make and model: Airbus A321-231
- Aircraft serial: 07584
- Aircraft time: 36,445 hours, 7,194 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1700, LAX-FLL. "LEVEL 2 FUME EVENT. STRONG AND PERSISTENT FUMES SMELLED BY BITH PILOTS FROM 11,000 THROUGH LANDING. FA'S NOTICED A SMELL MID CABIN. ATTEMPTED ISOLATION PROCEDURE WITHOUT SUCCESS. CLEAR OF CLOUDS DURING EVENT; COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION A ISOLATED FAULT TO TYPE 10 PER AMBIENT AIR AND ACCOMPLISHED LEEL A DECONTAMINATION  PER TSM 05-50-00--810-085-B/ TSM 05-50-00-810-085D. AIRCRAFT IS OK FOR SERVICE"
